RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 2, Pages 1–8 (Mi faa290)  

This article is cited in 2 scientific papers (total in 2 papers)

Self-linking of Spatial Curves without Inflections and Its Applications

F. Aicardi

International School for Advanced Studies (SISSA)

Abstract: The self-linking number of generic smooth closed curves in Euclidean $3$-space is studied. A formula expressing the self-linking number via the signs of the double points of a generic projection of the curve on a plane and the signs of the torsion at the points that are projected into inflection points is obtained. Every local invariant of generic curves is proved to be equal, up to an additive constant, to a linear combination of two basic local invariants: the number of flattening points and the self-linking number.

DOI: https://doi.org/10.4213/faa290

Full text: PDF file (494 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:2, 79–85

Bibliographic databases:

UDC: 514.752.23
Received: 28.12.1998

Citation: F. Aicardi, “Self-linking of Spatial Curves without Inflections and Its Applications”, Funktsional. Anal. i Prilozhen., 34:2 (2000), 1–8; Funct. Anal. Appl., 34:2 (2000), 79–85

Citation in format AMSBIB
\Bibitem{Aic00}
\by F.~Aicardi
\paper Self-linking of Spatial Curves without Inflections and Its Applications
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 2
\pages 1--8
\mathnet{http://mi.mathnet.ru/faa290}
\crossref{https://doi.org/10.4213/faa290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773839}
\zmath{https://zbmath.org/?q=an:0978.57009}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 2
\pages 79--85
\crossref{https://doi.org/10.1007/BF02482420}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088391800001}


Linking options:
  • http://mi.mathnet.ru/eng/faa290
  • https://doi.org/10.4213/faa290
  • http://mi.mathnet.ru/eng/faa/v34/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. J. Niemi, “Gauge fields, strings, solitons, anomalies, and the speed of life”, Theoret. and Math. Phys., 181:1 (2014), 1235–1262  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. Ghomi M., “Boundary torsion and convex caps of locally convex surfaces”, J. Differ. Geom., 105:3 (2017), 427–U195  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:346
    Full text:146
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020